# SDR COMA0670149

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 7,785 hours, 5,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 7,785 hours, 5,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM CORRODED BEYOND REPAIRABLE LIMITS.  REPLACED THE TRANSVERSE BEAM AT FS 280 IAW BOMBARDIER REO 670-53-11-047, REV D.
